MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Model Number TSV4H8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
The doctor reported that the implant was removed due to a fracture in the neck area.The doctor confirms that the patient did not suffer any negative impact on his health as a result of the event.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) imp,tsv,4.1mm,dual sel,ha (tsv4h8) was returned for investigation.Visual evaluation of the as returned implant identified that the implant fractured at the collar.Zimvie is not responsible for any damage caused by the clinician's removal of the device.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Pre-existing condition noted on the per was low bone density (type iii).The reported device was at tooth location 36 (universal) for approximately 2 years, 7 months.Device history record (dhr) review was completed for the subject lot number (63942123).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Review completed utilizing keywords: fracture: implant.Therefore, based on the available information, device malfunction did occur, and the reported event of implant fracture was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14852865
Report Number0002023141-2022-01658
Device Sequence Number5310325
Product Code DZE
UDI-Device Identifier00889024019348
UDI-Public(01)00889024019348(17)230228(10)63942123
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberTSV4H8
Device Catalogue NumberTSV4H8
Device Lot Number63942123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale